# SDR REXA2019112601695

- Difficulty date: November 16, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318257
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]: CORROSION ON MID CAP ANGLE [ JUMPER/PROX-SENSOR/CONNECTOR-WIRING ANGLE ] IN STA. FS= 310 TO FS= 349 AND 41LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)
"SUMMARY OF NRC: 00315 ANGLE MID CAP WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01

"
